MathSciNet Relay Station
MathSciNet bibliographic data
MR931204 (89c:58139) 58G30 (30F40 53C25 57R19)
Schoen, R.; Yau, S.-T. Conformally flat manifolds, Kleinian groups and scalar curvature. Invent. Math. 92 (1988), no. 1, 47–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement